# SDR DALA2015010300013

- Difficulty date: January 1, 2015
- Submitted: January 3, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 37,676 hours, 26,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Wrong Part
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WRONG TAIL CONE SLIDE COVER INSTALLED.  FABRICATED BRACKETS IAW DWG 5966532.  INSTALLED IAW DWG 5966532.
